Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 249, NWS Louisville, KY

October 7, 2014Garrard County, Lincoln County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Oct 7, 2014, 4:20 PM EDT for Garrard County, Lincoln County, Kentucky. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 7, 2014, 4:20 PM EDT (20:20 UTC)
Expired
Oct 7, 2014, 4:50 PM EDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Garrard County, KY, Lincoln County, KY

The radar

The Jackson,KY radar (KJKL), 117 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 7, 4:38 PM EDTHAIL 1Crab Orchard, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 7, 2:02 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 479 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
479 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.3
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WUUS53 KLMK 072020
SVRLMK
KYC079-137-072050-
/O.NEW.KLMK.SV.W.0249.141007T2020Z-141007T2050Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
420 PM EDT TUE OCT 7 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 450 PM EDT

* AT 419 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  NORTHEAST OF LIBERTY...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  STANFORD...MOUNT SALEM...CHICKEN BRISTLE...MCKINNEY...NEW SALEM...
  TURNERSVILLE...GENEVA...SOUTH FORK...BLUE LICK...BONEYVILLE...
  JUMBO...KINGS MOUNTAIN...ROWLAND...HIGHLAND...HALLS GAP...
  MAYWOOD...WALNUT FLAT...OTTENHEIM...SUGAR GROVE AND PREACHERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 3748 8444 3733 8450 3733 8452 3735 8456
      3731 8462 3741 8482 3743 8485 3745 8486
      3754 8485 3756 8443
TIME...MOT...LOC 2020Z 283DEG 31KT 3745 8483

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

EER
2 follow-up statements
635 
WWUS53 KLMK 072032 RRA
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
432 PM EDT TUE OCT 7 2014

KYC079-137-072050-
/O.CON.KLMK.SV.W.0249.000000T0000Z-141007T2050Z/
LINCOLN KY-GARRARD KY-
432 PM EDT TUE OCT 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
GARRARD AND EASTERN LINCOLN COUNTIES UNTIL 450 PM EDT...

AT 431 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
STANFORD...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ROWLAND...HIGHLAND...HALLS GAP...MAYWOOD...WALNUT FLAT...OTTENHEIM...
SUGAR GROVE...PREACHERSVILLE...BROUGHTENTOWN...CRAB ORCHARD...
TURKEYTOWN AND DOG WALK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 3731 8462 3742 8471 3743 8472 3746 8471
      3754 8462 3756 8443 3748 8444 3733 8450
      3733 8452 3735 8456
TIME...MOT...LOC 2033Z 282DEG 31KT 3743 8468

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

EER
194 
WWUS53 KLMK 072049
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM EDT TUE OCT 7 2014

KYC079-137-072059-
/O.EXP.KLMK.SV.W.0249.000000T0000Z-141007T2050Z/
LINCOLN KY-GARRARD KY-
449 PM EDT TUE OCT 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GARRARD AND
EASTERN LINCOLN COUNTIES WILL EXPIRE AT 450 PM EDT/350 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3731 8462 3742 8471 3743 8472 3746 8471
      3754 8462 3756 8443 3748 8444 3733 8450
      3733 8452 3735 8456
TIME...MOT...LOC 2049Z 282DEG 31KT 3740 8451

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 3:21 PM EDT, 59 minutes earlier.

Area forecast discussion, Oct 7, 3:21 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM EDT Tue Oct 7 2014

.SHORT TERM (Now through Wednesday Night)...
Issued at 320 PM EDT Tue Oct 7 2014

...Strong to Severe Storms Possible Late This Afternoon and
Evening...

The synoptic pattern this afternoon features a deamplifying trough
across the eastern CONUS, with an upstream ridge over the western
CONUS.  This regime will continue to flatten out through the short
term period, bringing more tranquil conditions.

A severe thunderstorm has already erupted this afternoon over
portions of southern IN and northern KY.  This storm continues to
ride along an effective warm front, which resides across southern IN
southeast into the Bluegrass region of Kentucky.  As of 315PM EDT,
it was slightly elevated, but could become surface-based at any time
as temperature/moisture advection continue to the south.  Given
favorable effective SRH values of 200-300+ m2/s2, this storm will
continue to be watched for tornadic potential.

Considerable uncertainty continues in just how far southwest
convection will develop late this afternoon/evening.  Coordinated
with SPC and put out the tornado watch as far south as a line from
Hart to Casey County.  However, think the best coverage of
thunderstorms will likely remain north of this, across portions of
the Northern Bluegrass.  More scattered convection could affect
these southern areas this evening, likely after 22Z as a weakly
convergent front pushes into the region.  Given only weak
convergence, coupled with building heights aloft and associated
mid-level subsidence, it is uncertain how robust these storms will
be able to get.  Bottom line is: highest confidence in severe and
associated tornado threat across northern KY (northern Bluegrass),
with less confidence in the severe threat further southwest across
central KY.  In addition to the tornado threat, large hail and
damaging winds will be possible.

Otherwise, convection will push east tonight, as we finally see a
reprieve from precipitation chances.  Clouds should clear out
overnight, which will help with the viewing of the lunar eclipse
Wednesday morning.  Overnight lows will fall into the upper 40s to
mid 50s.

On Wednesday, skies will turn partly cloudy as the upper-level flow
turns more zonal.  Given the expected sunshine and warmer 850mb
temperatures, highs should top out in the low to mid 70s, making for
quite a pleasant day.

The next system will approach the region from the southwest late
Wednesday night into early Thursday morning.  Isentropic ascent will
commence as the flow rides up a sharpening warm front across
portions of western TN.  This may lead to some showers or an
isolated storm pushing into portions of southern KY toward 12Z
Thursday.  Overnight lows will range from the mid 40s northeast
(northern Bluegrass) to the mid 50s southwest (near Bowling Green).

.LONG TERM (Thursday through Tuesday)...
Issued at 315 PM EDT Tue Oct 7 2014

...Periods of rain expected late this week through the weekend...

We will be in an active weather pattern through the long term with
multiple rounds of showers and thunderstorms expected. For Thursday
a weak disturbance will dive towards the region in the northwest
flow aloft. In addition a boundary will set up across central
Kentucky. Scattered showers and thunderstorms are expected to
develop during the day.

Rain chances will be on the increase Thursday night with likely
showers and thunderstorms continuing on Friday as an elongated area
of low pressure moves into the region from the southwest. With ample
moisture feeding into this system from the south and southwest some
of these showers could produce moderate to heavy rainfall at times.
As the low moves off to the northeast it will slowly drag a cold
front through central Kentucky. Rounds of showers and possibly a few
thunderstorms will continue through the weekend as the boundary
stalls and multiple disturbances ride along it. This boundary will
eventually push back to the north as a low moves into southern
Indiana. The models begin to diverge in their solutions towards the
end of the long term. Thus will continue to carry just 30-40% chance
of precipitation through Monday.

Temperatures will be quite variable from north to south across the
region this weekend and will depend on precipitation coverage as well
as how far south the front sinks. A warm up is expected early next
week with temperatures rising into the mid 70s Monday.

&&

.AVIATION (18Z TAF Update)...
Issued at 121 PM EDT Tue Oct 7 2014

Several rounds of convection continue to plague terminals early this
afternoon.  One round continues to push east and will affect KLEX
very shortly.  A second round is pushing in from the northwest, and
may build back to the southwest, affecting KSDF and KLEX.  KBWG
looks to be on the southern edge of the better forcing with a
building capping inversion. Will cautiously take precip out of the
KBWG TAF with this issuance, and continue to monitor.  Outside of
any convection, expect VFR conditions with gusty winds around 25
knots, perhaps approaching 30 knots (especially at KBWG) at times.

Otherwise, convection will push east of all terminals tonight, as
some drier air finally works into the region.  Clouds should scatter
out as winds relax overnight into Wednesday, with VFR conditions
expected.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........KJD
Long Term.........EER
Aviation..........KJD
Hazardous weather outlook, Oct 7, 2:31 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 PM EDT TUE OCT 7 2014

INZ076>079-084-090>092-KYZ025-028>043-045>049-053>057-063>067-081845-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-CRAWFORD IN-
HARRISON IN-FLOYD IN-CLARK IN-MEADE KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD
231 PM EDT TUE OCT 7 2014 /131 PM CDT TUE OCT 7 2014/

...TORNADO WATCH 523 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
LATE THIS AFTERNOON INTO THE EVENING...SOME OF WHICH MAY BE STRONG
TO SEVERE. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE
HAIL...DAMAGING WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM
THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD
ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN
WEATHER HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ083-089-KYZ023-024-026-027-061-062-070>078-081-082-081845-
DUBOIS IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY-
BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...JASPER...TELL CITY...HAWESVILLE...
HARDINSBURG...BEAVER DAM...LEITCHFIELD...MORGANTOWN...BROWNSVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
131 PM CDT TUE OCT 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THIS
EVENING. THE MAIN THREATS WITH THIS ACTIVITY WILL BE CLOUD TO
GROUND LIGHTNING...SMALL HAIL...AND SOME GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA FROM
THURSDAY THROUGH THE WEEKEND AS A COLD FRONT SLOWLY PUSHES SOUTHWARD
ACROSS THE REGION. HEAVY RAINFALL AND LIGHTNING WILL BE THE MAIN
WEATHER HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY HAIL OR WIND DAMAGE TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/EER

In the hours before

Local storm report, Oct 7, 3:27 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
327 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             EMINENCE                38.37N  85.17W
10/07/2014  E1.75 INCH       HENRY              KY   BROADCAST MEDIA

            WINDSHIELD CRACKED ON CAR DUE TO HAIL.

&&

EVENT NUMBER LMK1400893

EER
Local storm report, Oct 7, 3:45 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             10 NNE FRANKFORT        38.32N  84.80W
10/07/2014  E1.00 INCH       FRANKLIN           KY   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL IN THE PEAKS MILL AREA

&&

EVENT NUMBER LMK1400894

RL
Local storm report, Oct 7, 4:01 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     HAIL             PLEASUREVILLE           38.35N  85.11W
10/07/2014  E0.88 INCH       HENRY              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400895

RL
Special weather statement, Oct 7, 4:04 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT TUE OCT 7 2014

KYZ056-057-066-067-072035-
CASEY KY-GARRARD KY-LINCOLN KY-MADISON KY-
404 PM EDT TUE OCT 7 2014

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
LANCASTER TO STANFORD TO 10 MILES NORTH OF LIBERTY...AND MOVING EAST
AT 45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  STANFORD...
  CARTERSVILLE AND MAYWOOD...
  SLATE LICK...
  BIGHILL AND MCKINNEY...
  HIGHLAND AND JUMBO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3752 8420 3751 8427 3753 8434 3752 8435
      3750 8435 3747 8438 3748 8444 3741 8447
      3741 8451 3748 8504 3753 8496 3753 8490
      3755 8484 3757 8414
TIME...MOT...LOC 2004Z 270DEG 38KT 3754 8446 3749 8464
          3746 8496

EER
Local storm report, Oct 7, 4:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             PARIS                   38.21N  84.26W
10/07/2014  E0.50 INCH       BOURBON            KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400896

RL
Local storm report, Oct 7, 4:16 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT TUE OCT 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             PARIS                   38.21N  84.26W
10/07/2014  E0.70 INCH       BOURBON            KY   CO-OP OBSERVER

&&

EVENT NUMBER LMK1400897

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 8:01 PM EDTSevere Thunderstorm WarningLMKOldham29 min
Oct 6, 8:03 PM EDTSpecial Weather StatementLMKCasey, Lincoln62 min
Oct 6, 8:14 PM EDTSevere Thunderstorm WarningLMKAdair, Casey21 min
Oct 6, 8:21 PM EDTSpecial Weather StatementLMKHenry, Oldham59 min
Oct 6, 8:23 PM EDTSevere Thunderstorm WarningLMKHardin, Larue27 min
Oct 6, 8:27 PM EDTSevere Thunderstorm WarningLMKGrayson23 min
Oct 6, 8:38 PM EDTSpecial Weather StatementLMKFranklin, Shelby27 min
Oct 6, 8:39 PM EDTSpecial Weather StatementLMKAdair46 min
Oct 6, 8:43 PM EDTSpecial Weather StatementLMKNelson32 min
Oct 6, 8:59 PM EDTSpecial Weather StatementLMKJessamine, Mercer31 min
Oct 6, 9:50 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison30 min
Oct 6, 10:28 PM EDTSpecial Weather StatementLMKRockcastle22 min
Oct 7, 1:59 AM EDTSpecial Weather StatementLMKCasey, Marion, Taylor46 min
Oct 7, 2:27 AM EDTSpecial Weather StatementLMKEdmonson, Hart18 min
Oct 7, 2:34 AM EDTSpecial Weather StatementLMKCasey, Lincoln, Taylor31 min
Oct 7, 2:45 AM EDTSpecial Weather StatementLMKButler20 min
Oct 7, 3:08 AM EDTSpecial Weather StatementLMKButler, Edmonson, Hart42 min
Oct 7, 3:21 AM EDTSpecial Weather StatementLMKBoyle19 min
Oct 7, 3:49 AM EDTSpecial Weather StatementLMKEdmonson, Green, Hart31 min
Oct 7, 4:06 AM EDTSevere Thunderstorm WarningLMKAdair, Green, Taylor29 min
Oct 7, 4:22 AM EDTSevere Thunderstorm WarningLMKAdair28 min
Oct 7, 4:27 AM EDTSpecial Weather StatementLMKGreen28 min
Oct 7, 4:34 AM EDTSevere Thunderstorm WarningLMKAdair, Metcalfe, Russell31 min
Oct 7, 4:39 AM EDTSevere Thunderstorm WarningLMKCasey26 min
Oct 7, 4:58 AM EDTSpecial Weather StatementLMKRussell22 min
Oct 7, 5:03 AM EDTSevere Thunderstorm WarningLMKRussell13 min
Oct 7, 9:27 AM EDTSpecial Weather StatementLMKHarrison28 min
Oct 7, 11:47 AM EDTSpecial Weather StatementLMKMeade28 min
Oct 7, 2:31 PM EDTSevere Thunderstorm WarningLMKOldham29 min
Oct 7, 2:54 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby31 min
Oct 7, 3:20 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott, Shelby, Woodford30 min
Oct 7, 3:43 PM EDTTornado WarningLMKHarrison, Scott32 min
Oct 7, 3:48 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Scott32 min
Oct 7, 4:04 PM EDTSpecial Weather StatementLMKLincoln31 min
Oct 7, 4:12 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Nicholas28 min
Oct 7, 4:13 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas32 min
Oct 7, 4:18 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas14 min
Oct 7, 4:36 PM EDTTornado WarningLMKLincoln19 min
Oct 7, 6:08 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham27 min
Oct 7, 6:11 PM EDTTornado WarningLMKHenry, Oldham, Shelby24 min
Oct 7, 6:22 PM EDTSevere Thunderstorm WarningLMKHenry16 min
Oct 7, 6:36 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby29 min
Oct 7, 6:42 PM EDTSpecial Weather StatementLMKBourbon, Nicholas, Scott43 min
Oct 7, 6:45 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas30 min
Oct 7, 6:49 PM EDTTornado WarningLMKBourbon31 min
Oct 7, 6:50 PM EDTSevere Thunderstorm WarningLMKOldham30 min
Oct 7, 7:03 PM EDTTornado WarningLMKFranklin, Scott, Woodford32 min
Oct 7, 7:13 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby32 min
Oct 7, 7:13 PM EDTSevere Thunderstorm WarningLMKBourbon, Nicholas22 min
Oct 7, 7:30 PM EDTTornado WarningLMKBourbon, Clark, Fayette, Scott25 min
Oct 7, 7:43 PM EDTTornado WarningLMKFranklin, Scott, Woodford32 min
Oct 7, 7:55 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark30 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.